# SDR UALA2012082304710

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 89,198 hours, 14,265 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Severed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DF983, SEAT 8J EEL LIGHT WIRES SEVERED ON ACCOUNT OF SHEARED OTTOMAN FOOTREST.  REPLACED EEL LIGHT ASSEMBLY, OPS CHECK GOOD.
